# SDR AALA202311021269

- Difficulty date: September 18, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53113051202
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED UPPER FUSELAGE FRAME AT FR 1 AT +Y331. REPLACED FRAME PER SRM 51-42-11.
